Visited neurologist. He wants to be more aggressive in treating me. He is concerned about the rate of progression. Eye is not any better and walking is the same.
I feel very nauseous about 10 mins after injecting every time and it seems to last for several hours.
While its not a steroid, it produces them and no typical steroid like side effects for me. Doesn't keep me up at night, although I have been a little sweaty in morning, and no empty stomach feeling.
Starting Tecfidera about a week after Acthar.
Doc also put me on Zoloft. I fucking hate to take that kind of bullshit.
Takes a month or more to fully take affect. Time will tell.
My moods are not swinging, just a steady low and quiet demeanor. I don't feel like talking to anyone.
My dick is broke. Cannot get off to save my life. Don't know if its because of the Zoloft, Acthar, or what.
Its a listed side effect of Zoloft.. That is counterproductive.. it's bullshit. I feel more depressed now than I did before because I can't enjoy a fuck. She keeps trying and I appreciate that but I simply cannot finish...